# SDR QXEA2015022400092

- Difficulty date: February 24, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 8,925 hours, 9,394 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, AUTO FEATHER BRIEFLY ARMED AND THEN REVERTED BACK TO AUTO FEATHER.  SELECTED TAKEOFF WAS ABORTED, ABORT WAS AT LESS THAN 60 KTS.  INTERROGATED CDS FOUND FAULT CODE 70B ON PEC, NR 1 AND PEC, NR 2 AND 398B ON PEC, NR 1 COMPLIED WITH FIM 61-20-02-810-835 OMITTING STEPS A3 2 61-20-08-810-818, FAULT CODE CLEARED.  COMPLIED WITH  OPS TEST OF PROPELLER AUTO FEATHER AND UPTRIM SYS IAW AMM 61-20-00-710-801 AUTO FEATHER TEST PASSED.  MESSAGE WAS DISPLAYED ON ENGINE DISPLAY.  RECHECKED CDS, NO FAULTS CODES WERE DISPLAYED.
